# SDR P5CA9700516

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 19039254
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FLIGHT LEVEL 350, CAPTIAN AND FIRST OFFICER ALTITUDE DIFFERENCE GRADUALLY INCREASED FROM 100 FOOT TO 500 FOOT WITH CAPTAINS ALTIMETER HIGH.  REPLACED NR 2 CADC PER BOEING M/M 34-12-01, OPERATIONAL CHECK AND LEAK CHECK NORMAL PER 34-11-00.
